Alert archive / Florida / Special Weather Statements in 2014
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Sep 1, 2014, 8:21 PM EDT for Pasco County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 8:21 PM EDT (00:21 UTC)
- Expired
- Sep 1, 2014, 9:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Tampa Bay, FL
County Pasco County, FL
The radar
The Tampa radar (KTBW), 47 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WWUS82 KTBW 020021
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
821 PM EDT MON SEP 1 2014
FLZ043-050-149-151-242-248-249-251-020100-
SUMTER-INLAND HERNANDO-PINELLAS-INLAND CITRUS-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-COASTAL PASCO-INLAND PASCO-
821 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERNANDO...CENTRAL
PASCO...NORTHERN PINELLAS...NORTHWESTERN HILLSBOROUGH...SOUTHEASTERN
CITRUS AND WEST CENTRAL SUMTER COUNTIES...
AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
WAHOO TO TAMPA INTERNATIONAL AIRPORT...OR ALONG A LINE EXTENDING
FROM 6 MILES WEST OF BUSHNELL TO TAMPA INTERNATIONAL
AIRPORT...MOVING WEST AT 5 MPH...WILL AFFECT WAHOO...LUTZ...
CARROLLWOOD AND WEST PARK...UNTIL 900 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 275 AND 321.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 39 AND 53.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
MOTORISTS SHOULD EXERCISE CAUTION.
CONDITIONS ARE ALSO FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS
WHICH CAN FORM WITH LITTLE OR NO WARNING.+
&&
LAT...LON 2885 8231 2878 8207 2790 8254 2793 8254
2793 8257 2795 8256 2796 8266 2798 8266
2798 8261 2801 8264 2800 8267 2796 8267
2794 8271 2791 8263 2790 8263 2795 8280
TIME...MOT...LOC 0020Z 074DEG 5KT 2868 8222 2794 8261
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:16 PM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Sep 1, 3:16 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 316 PM EDT MON SEP 1 2014 .SHORT TERM... EAST COAST SEA BREEZE IS MOVING SLOWLY WESTWARD APPROACHING OUR EASTERN COUNTIES AT THIS TIME. THE WEST COAST SEA BREEZE IS BECOMING BETTER DEFINED AND WILL LIKELY ALSO PUSH INLAND TOWARD THE I-75 CORRIDOR. EXPECT SHOWERS AND STORMS TO BEGIN DEVELOPING AROUND THE BAY AREA SOON...BUT THE BULK OF THE STORMS WILL OCCUR WHEN THE EAST COAST SEA BREEZE BEGINS TO INTERACT WITH THE WEST COAST SEA BREEZE LATE THIS AFTERNOON OR EVENING. THE UPPER-LEVEL LOW / TUTT LOW / NEAR THE BAHAMAS IS FORECAST TO MOVE STEADILY WESTWARD TOWARD SOUTH FLORIDA OR THE FLORIDA KEYS OVER THE NEXT FEW DAYS. WE WILL BE ON THE SUBSIDENT SIDE OF THIS FEATURE THROUGH TUESDAY...WHICH WILL HELP TO DELAY SHOWER DEVELOPMENT BUT COULD ALSO INCREASE THE POTENTIAL FOR STRONGER WIND GUSTS IN THE MORE ROBUST CELLS DUE TO THE DRIER AIR. THE COOLER MID-LEVEL AIR ASSOCIATED WITH THE UPPER-LEVEL LOW WILL NOT ARRIVE UNTIL AFTER TUESDAY...SO OVERALL LAPSE RATES WILL STILL BE UNIMPRESSIVE BUT NOT RESTRICTIVE FOR CONVECTION. .LONG TERM (PREVIOUS DISCUSSION TUESDAY NIGHT-SUNDAY)... THE SURFACE RIDGE REMAINS NORTH OF THE AREA FOR THE MIDDLE PART OF NEXT WEEK. A MID/UPPER-LEVEL LOW WILL PASS OVER THE VERY SOUTHERN PART OF THE STATE OR JUST SOUTH OF THE STATE ON WEDNESDAY AND THURSDAY. MODELS CONTINUE TO AGREE ON SOME DRIER AIR MOVING OVER THE REGION ON WEDNESDAY...WITH RELATIVELY LOWER RAIN CHANCES...BUT GENERALLY STILL EXPECTING SCATTERED COVERAGE. THE REST OF THE PERIOD FEATURES A SIMILAR SET-UP WITH RESPECT TO THE SURFACE RIDGE...WITH EAST TO SOUTHEAST WINDS LEADING TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. TEMPERATURES ARE EXPECTED TO REMAIN AROUND NORMAL VALUES FOR THIS TIME OF YEAR. && .AVIATION... SHOWERS AND STORMS WILL BE ARRIVING/DEVELOPING NEAR TERMINALS THROUGH 00Z OR SO THEN MOVE OFFSHORE DURING THE EVENING. AMENDMENTS TO INCLUDE BRIEF IFR CONDITIONS ARE POSSIBLE SOON FOR FMY AND RSW. && .MARINE... EAST SOUTHEAST WINDS LESS THAN 15 KNOTS AND SEAS 2 FEET OF LESS WILL CONTINUE THROUGH THE WEEK AS HIGH PRESSURE OVER THE ATLANTIC BUILDS WEST OVER THE FLORIDA PENINSULA. THE SEA BREEZE WILL SET UP ALONG THE COASTLINE EACH DAY TURNING THE WINDS TO AN ONSHORE FLOW OUT OF THE SOUTHWEST THROUGH NORTHWEST DIRECTION. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE EACH DAY DEVELOPING OVER LAND AND THEN PUSHING WESTWARD OVER THE COASTAL WATERS DURING THE EVENING HOURS. THE ONLY EXPECTED HAZARD WILL BE GUSTY WINDS...HIGHER SEAS...AND THE POTENTIAL FOR WATERSPOUTS IN THE VICINITY OF THUNDERSTORMS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS NEXT SEVERAL DAYS WITH PREDOMINANTLY EASTERLY FLOW RESULTING IN HIGHEST RAIN CHANCES NEAR AND WEST OF THE I-75 CORRIDOR EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 93 77 92 / 50 40 30 40 FMY 75 94 75 92 / 20 60 20 50 GIF 74 93 75 92 / 20 30 10 30 SRQ 75 94 75 91 / 50 40 30 40 BKV 72 94 72 93 / 40 40 20 40 SPG 79 93 79 91 / 50 40 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...JILLSON PREVIOUS LONG TERM...CARLISLE MARINE...GARCIA DECISION SUPPORT...FLEMING
Hazardous weather outlook, Sep 1, 4:55 AM EDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 455 AM EDT MON SEP 1 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-020900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 455 AM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE BEST COVERAGE ANTICIPATED WEST OF THE I-75 CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CARLISLE
In the hours before
Special weather statement, Sep 1, 6:08 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
608 PM EDT MON SEP 1 2014
FLZ160-260-012300-
INLAND SARASOTA-COASTAL SARASOTA-
608 PM EDT MON SEP 1 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SARASOTA COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 700 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM LOCATED NEAR MYAKKA RIVER STATE PARK...OR 11
MILES NORTHEAST OF VENICE...MOVING WEST AT 10 MPH WILL AFFECT MYAKKA
RIVER STATE PARK...NOKOMIS...BEE RIDGE AND VAMO.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 191 AND 207.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD
EXERCISE CAUTION.
&&
LAT...LON 2734 8254 2728 8225 2721 8225 2720 8220
2709 8222 2709 8247 2711 8248 2713 8248
2718 8251 2720 8251 2725 8255
TIME...MOT...LOC 2208Z 096DEG 8KT 2719 8231Special weather statement, Sep 1, 6:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
654 PM EDT MON SEP 1 2014
FLZ155-160-255-260-012345-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-COASTAL MANATEE-
654 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MANATEE AND
NORTHWESTERN SARASOTA COUNTIES...
AT 653 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR LAKE MANATEE STATE PARK...OR 13
MILES NORTHEAST OF SARASOTA...MOVING WEST AT 10 MPH...WILL AFFECT
LAKEWOOD RANCH...DESOTO LAKES...ELLENTON AND PALMETTO...UNTIL 745 PM
EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.
GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.
&&
LAT...LON 2740 8264 2738 8260 2739 8258 2741 8259
2743 8263 2760 8260 2763 8257 2762 8226
2734 8229 2734 8256 2738 8259 2737 8260
2734 8259 2736 8264
TIME...MOT...LOC 2253Z 097DEG 8KT 2744 8238Special weather statement, Sep 1, 7:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
736 PM EDT MON SEP 1 2014
FLZ043-151-242-248-249-251-020015-
SUMTER-INLAND HERNANDO-INLAND CITRUS-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-INLAND PASCO-
736 PM EDT MON SEP 1 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
PASCO...CENTRAL SUMTER...EASTERN HERNANDO...NORTHWESTERN HILLSBOROUGH
AND SOUTHEASTERN CITRUS COUNTIES FOR A LINE OF STRONG THUNDERSTORMS
WITH STRONG WIND GUSTS VALID UNTIL 815 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
BUSHNELL TO UNIVERSITY OF TAMPA...OR ALONG A LINE EXTENDING FROM
BUSHNELL TO TAMPA...NEARLY STATIONARY...WILL AFFECT BUSHNELL...RIDGE
MANOR...LACOOCHEE AND DADE CITY NORTH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 265 AND 314.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 1 AND 7.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2875 8232 2870 8200 2785 8240 2788 8241
2790 8246 2793 8247 2787 8247 2789 8256
2793 8254 2793 8257 2795 8255 2796 8262
2798 8261 2801 8265
TIME...MOT...LOC 2336Z 095DEG 1KT 2863 8214 2795 8246Special weather statement, Sep 1, 7:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
747 PM EDT MON SEP 1 2014
FLZ043-151-242-248-249-251-020015-
SUMTER-INLAND HERNANDO-INLAND CITRUS-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-INLAND PASCO-
747 PM EDT MON SEP 1 2014
...FUNNEL CLOUDS ARE POSSIBLE IN CENTRAL SUMTER...SOUTHEASTERN
CITRUS...EASTERN HERNANDO...CENTRAL PASCO AND NORTHWESTERN
HILLSBOROUGH COUNTIES...
AT 746 PM EDT...THE PUBLIC REPORTED FUNNEL CLOUDS OVER SEDDON CHANNEL
MOVING NORTHWEST AT 10 MPH.
AT 746 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...CAPABLE OF PRODUCING FUNNEL CLOUDS...ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF BUSHNELL TO 5 MILES SOUTHWEST OF
TAMPA...MOVING WEST AT 10 MPH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 261 AND 314.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 1 AND 9.
&&
LAT...LON 2876 8232 2871 8198 2785 8239 2787 8241
2788 8241 2790 8243 2790 8246 2790 8247
2793 8247 2791 8249 2802 8265
TIME...MOT...LOC 2346Z 079DEG 9KT 2869 8215 2790 8253Local storm report, Sep 1, 8:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
807 PM EDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 2 SE ESTERO 26.45N 81.79W
09/01/2014 LEE FL PUBLIC
PUBLIC SENT PICTURE OF DOWNED TREE ON THREE OAKS PARKWAY
1/4 MILE NORTH OF ESTERO PARKWAY VIA SOCIAL MEDIA. TIME
ESTIMATED FROM RADAR.
0730 PM FUNNEL CLOUD 2 SE TAMPA 27.94N 82.45W
09/01/2014 HILLSBOROUGH FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED FUNNEL CLOUD IN THE HARBOR
ISLAND AREA.
0730 PM FUNNEL CLOUD 2 S YBOR CITY 27.94N 82.43W
09/01/2014 HILLSBOROUGH FL TRAINED SPOTTER
TRAINED SPOTTER AT IKEA IN YBOR CITY REPORTED A FUNNEL
CLOUD TO THE SOUTH OF HIS LOCATION.
&&
RGARCIASpecial weather statement, Sep 1, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
821 PM EDT MON SEP 1 2014
FLZ043-050-149-151-242-248-249-251-020100-
SUMTER-INLAND HERNANDO-PINELLAS-INLAND CITRUS-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-COASTAL PASCO-INLAND PASCO-
821 PM EDT MON SEP 1 2014
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERNANDO...CENTRAL
PASCO...NORTHERN PINELLAS...NORTHWESTERN HILLSBOROUGH...SOUTHEASTERN
CITRUS AND WEST CENTRAL SUMTER COUNTIES...
AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
WAHOO TO TAMPA INTERNATIONAL AIRPORT...OR ALONG A LINE EXTENDING
FROM 6 MILES WEST OF BUSHNELL TO TAMPA INTERNATIONAL
AIRPORT...MOVING WEST AT 5 MPH...WILL AFFECT WAHOO...LUTZ...
CARROLLWOOD AND WEST PARK...UNTIL 900 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 275 AND 321.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 39 AND 53.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
MOTORISTS SHOULD EXERCISE CAUTION.
CONDITIONS ARE ALSO FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS
WHICH CAN FORM WITH LITTLE OR NO WARNING.+
&&
LAT...LON 2885 8231 2878 8207 2790 8254 2793 8254
2793 8257 2795 8256 2796 8266 2798 8266
2798 8261 2801 8264 2800 8267 2796 8267
2794 8271 2791 8263 2790 8263 2795 8280
TIME...MOT...LOC 0020Z 074DEG 5KT 2868 8222 2794 8261The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:15 PM EDT | Special Weather Statement | TBW | Pinellas | 45 min |
| Sep 2, 5:27 PM EDT | Special Weather Statement | TBW | Lee | 48 min |
| Sep 2, 6:28 PM EDT | Special Marine Warning | TBW | 62 min |
Nearby
Special Weather Statements in Florida, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.